# SDR SIMA200506604

- Difficulty date: March 1, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED.  PERFORMED A CUT OUT TO REMOVE CORROSION.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIRS DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 28, CHAPTER 53-22-10 FIG 201.  (M)
